# SDR DALA2014101405514

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,804 hours, 23,294 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE INTERNAL HANDLE SPRING BROKEN.  R & R SAME IAW AMM.  OPS CHECKS GOOD.
